MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX960
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Zero (1683); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - phone number: (b)(6).H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the "pressure plate zero is not within 100±3.The p1 p2 p3 p4 value shows 196-197.The port is not in good contact and cannot be connected.The pressure value is displayed as 1067-1066; which is marked as 100±3." there was no patient involvement reported and no harm/adverse event reported.
 
Additional Manufacturer Narrative
Correction-d9 - date returned to mfg-5/2/2024 one device was returned for evaluation.Visual inspection does not show any signs of physical damage.Functional testing failed to meet specifications for multiple test specification criteria.Additional evaluation completed by dis-assembly of the two halves of the transducer housings to visually inspect internal assembly of the transducer, it was found to have incomplete solder application on one of the input impedance connections to the pc board allowing intermittent connection.Problem for port is not in good contact and cannot be connected was unable to be replicated.The customer's problem was confirmed.The root cause was the manufacturing assembly process for solder application.No further actions.The device history review of the reported lot number found no non-conformities during the manufacturing process.

Brand Name
MEDEX LOGICAL TRANSDUCER MOUNTING PLATE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19119270
Report Number1526863-2024-00024
Device Sequence Number8359843
Product Code DRS
UDI-Device Identifier10351688502988
UDI-Public(01)10351688502988(17)330820(10)4422966
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX960
Device Lot Number4422966
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown